Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
1995 | Journal Article | LibreCat-ID: 51432
Hilgert, Joachim, and K. H. Neeb. “Compression Semigroups of Open Orbits in Complex Manifolds.” Arkiv För Mat., vol. 33, 1995, pp. 293–322.
LibreCat
1995 | Journal Article | LibreCat-ID: 51435
Hilgert, Joachim, and K. H. Neeb. “Groupoid C*-Algebras of Order Compactified Symmetric Spaces.” Japan. J. Math., vol. 21, 1995, pp. 117–88.
LibreCat
1995 | Journal Article | LibreCat-ID: 51433
Hilgert, Joachim, and K. H. Neeb. “Wiener-Hopf Operators on Ordered Homogeneous Spaces.” J. Funct. Anal., vol. 132, 1995, pp. 86–118.
LibreCat
1995 | Journal Article | LibreCat-ID: 51434
Hilgert, Joachim. “Streitfragen Der Mathematik in Forschung Und Lehre.” Mathematica Didactica, vol. 18, 1995, pp. 93–108.
LibreCat
1995 | Journal Article | LibreCat-ID: 51437
Hilgert, Joachim, and K. H. Neeb. “Maximality of Compression Semigroups.” Semigroup Forum, vol. 50, 1995, pp. 205–22.
LibreCat
1995 | Conference Paper | LibreCat-ID: 40655
Rösler, Margit. “Bessel-Type Signed Hypergroups on R.” Probability Measures on Groups and Related Structures XI (Oberwolfach 1994), World Scientific, 1995, pp. 292–304.
LibreCat
1995 | Conference Paper | LibreCat-ID: 40209
Rösler, Margit. “Convolution Algebras Which Are Not Necessarily Positivity-Preserving.” Applications of Hypergroups and Related Measure Algebras, vol. 183, American Mathematical Society, 1995, pp. 299–318, doi:10.1090/conm/183/02068.
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 40207
Rösler, Margit. “Trigonometric Convolution Structures on Z Derived from Jacobi Polynomials.” Journal of Computational and Applied Mathematics, vol. 65, no. 1–3, Elsevier BV, 1995, pp. 357–68, doi:10.1016/0377-0427(95)00122-0.
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 40208
Rösler, Margit. “On the Dual of a Commutative Signed Hypergroup.” Manuscripta Mathematica, vol. 88, no. 1, Springer Science and Business Media LLC, 1995, pp. 147–63, doi:10.1007/bf02567812.
LibreCat
| DOI
1994 | Book Chapter | LibreCat-ID: 51481
Hilgert, Joachim, and K. H. Neeb. “Poisson Lie Groups and Non-LInear Convexity Theorems.” Generalized Symmetries in Physics, edited by H.D. Doebner and et al., World Scientifi, 1994.
LibreCat
1994 | Book Chapter | LibreCat-ID: 51482
Hilgert, Joachim. “Radon Transform on Halfplanes via Group Theory.” Non-Compact Lie Groups and Some of Their Applcations, edited by E.A. Tanner and R. Wilson, vol. 249, KLuwer, 1994.
LibreCat
1994 | Book Chapter | LibreCat-ID: 51480
Hilgert, Joachim, and K. H. Neeb. “A General Setting for Wiener-Hopf Operators.” 75 Years of Radon Transform, edited by S.G. Gindikin and P. Michor, International Press, 1994.
LibreCat
1994 | Journal Article | LibreCat-ID: 51438
Hilgert, Joachim, et al. “The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras.” J. Lie Theory, vol. 4, 1994, pp. 47–97.
LibreCat
1994 | Journal Article | LibreCat-ID: 51439
Hilgert, Joachim, et al. “Spherical Functions on Ordered Symmetric Spaces.” Ann. Inst. Fourier, vol. 44, 1994, pp. 927–65.
LibreCat
1994 | Journal Article | LibreCat-ID: 51440
Hilgert, Joachim, et al. “Symplectic Convexity Theorems and Coadjoint Orbits.” Compositio Math., vol. 94, 1994, pp. 129–80.
LibreCat
1994 | Journal Article | LibreCat-ID: 51441
Hilgert, Joachim. “A Convexity Theorems for Boundaries of Ordered Symmetric Spaces.” Canad. J. Math., vol. 46, 1994, pp. 746–57.
LibreCat
1994 | Book Review | LibreCat-ID: 51596
Hilgert, Joachim. “Leptin, H. Und J. Ludwig. Unitary Representation Theory of Exponential Lie Groups (De Gruyter, Berlin, 1994).” Zentralblatt Für Math., 1994.
LibreCat
1993 | Book Review | LibreCat-ID: 51584
Hilgert, Joachim. “Corwin, L. Und F.P. Greenleaf. Representations of Nilpotent Lie Groups and Their Applications. (Cambridge University Press, 1990).” JBer. DMV, vol. 95, 1993.
LibreCat
1993 | Book | LibreCat-ID: 51496
Hilgert, Joachim, and Karl-Hermann Neeb. Lie Semigroups and Their Applications. Springer, 1993.
LibreCat
| Download (ext.)
1993 | Journal Article | LibreCat-ID: 40216
Lasser, R., and Margit Rösler. “A Note on Property (T) of Orthogonal Polynomials.” Archiv Der Mathematik, vol. 60, no. 5, Springer Science and Business Media LLC, 1993, pp. 459–63, doi:10.1007/bf01202312.
LibreCat
| DOI